MathSciNet Relay Station
MathSciNet bibliographic data
MR386215 65A05 (10-04 10F20)
Shanks, D. Table errata: "Regular continued fractions for $\pi $ and $\gamma $'', (Math. Comp. 25 (1971), 403); "Rational approximations to $\pi $'' (ibid. 25 (1971), 387–392) by K. Y. Choong, D. E. Daykin and C. R. Rathbone. Math. Comp. 30 (1976), no. 134, 381.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement